Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 189486, 20 pages
http://dx.doi.org/10.1155/2014/189486
Research Article

Some Interesting Bifurcations of Nonlinear Waves for the Generalized Drinfel’d-Sokolov System

Department of Mathematics, South China University of Technology, Guangzhou 510640, China

Received 29 March 2014; Accepted 28 May 2014; Published 7 July 2014

Academic Editor: Chun-Lei Tang

Copyright © 2014 Huixian Cai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.